[Skip to Content]
[Skip to Content Landing]
Views 424
Citations 0
Observation
February 2017

Severe Oral Ulcers Associated With Nivolumab Treatment

Author Affiliations
  • 1Department of Dermatology, Graduate School of Medical and Dental Sciences, Tokyo Medical and Dental University, Tokyo, Japan
  • 2Department of Pathology, Graduate School of Medical and Dental Sciences, Tokyo Medical and Dental University, Tokyo, Japan
JAMA Dermatol. 2017;153(2):235-237. doi:10.1001/jamadermatol.2016.4443

The advent of novel therapies targeting immune checkpoint regulators, such as nivolumab, has revolutionized therapeutic modalities against melanomas.1 Adverse effects could be caused by characteristic immune-related mechanisms. We report the first case, to our knowledge, of severe oral ulcers without severe pyrexia or diarrhea associated with nivolumab treatment and discuss the potential mechanism presenting as graft-vs-host disease (GVH)-like reactions.

First Page Preview View Large
First page PDF preview
First page PDF preview
×